# SDR 2000ZZZX136

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N213CM
- Make and model: Cessna 182S
- Aircraft serial: 18280046
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fairing
- Part number: 07326155
- Condition: Mismanufactured
- Location: Stabilizer
- Part time: 150 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PART INDICATED CAME FROM FACTORY INSTALLATION ON BRAND NEW AIRCRAFT WITHOUT 2 FORWARD HOLES DRILLED AND FITTED.
